# SDR MALA050139

- Difficulty date: January 18, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- Aircraft time: 34,554 hours, 29,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN YYC, GALLEY SEAT TRACK P/N 7253721-459 IS CORRODED OUT OF LIMITS AND WILL BE REPLACED IAW SRM 51-40-27.  AIRCRAFT RETURNED TO SERVICE 01/18/2005.
